# SDR 2007UALA01040

- Difficulty date: April 5, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 48,882 hours, 33,569 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL FWD LUG LOWER CENTER SECTION CORRODED.  MAJOR REPAIR:  REMOVED CORROSION, FABRICATED AND INSTALLED NEW BUSHING.  REFERENCE AAR EA I070224IR.
